顔写真

PHOTO

Takeda Shuichiro
武田 秀一郎
Takeda Shuichiro
武田 秀一郎
Graduate School of Science Department of Mathematics, Associate Professor

Research History 5

  1. 2022/10 - Present
    The University of Osaka Graduate School of Science Department of Mathematics

  2. 2011/09 - 2022/08
    University of Missouri, Columbia

  3. 2008/08 - 2011/05
    Purdue University

  4. 2007/09 - 2008/08
    Ben-Gurion University of the Negev

  5. 2006/09 - 2007/06
    University of California, San Diego

Education 4

  1. University of Pennsylvania Mathematics

    2001/08 - 2006/05

  2. San Francisco State University Mathematics

    2000/01 - 2001/08

  3. San Francisco State University Philosophy

    1997/08 - 2000/01

  4. 東京理科大 工学部機械工学科

    1993/04 - 1997/03

Research Areas 1

  1. Natural sciences / Algebra / number theory, representation theory

Papers 20

  1. On local L-factors for Archimedean GL(n)

    Moshe Adrian, Shuichiro Takeda

    Journal of Algebra 2024/05 Research paper (scientific journal)

    Publisher: Elsevier BV
  2. A local converse theorem for Archimedean GL(n)

    Moshe Adrian, Shuichiro Takeda

    Forum Mathematicum Vol. 35 No. 2 p. 793-808 2023/03/31 Research paper (scientific journal)

  3. Contragredients and a multiplicity one theorem for general spin groups

    Melissa Emory, Shuichiro Takeda

    Mathematische Zeitschrift Vol. 303 No. 3 2023/02/19 Research paper (scientific journal)

    Publisher: Springer Science and Business Media LLC
  4. On Relatively Tempered Representations for p-adic Symmetric Spaces

    Shuichiro Takeda

    Progress in Mathematics p. 263-289 2019 Part of collection (book)

    Publisher: Springer Singapore
  5. Remarks on metaplectic tensor products forcovers of GLr

    Shuichiro Takeda

    Pacific Journal of Mathematics Vol. 290 No. 1 p. 199-230 2017/07/07 Research paper (scientific journal)

    Publisher: Mathematical Sciences Publishers
  6. Hecke algebra correspondences for the metaplectic group

    Shuichiro Takeda, Aaron Wood

    Transactions of the American Mathematical Society Vol. 370 No. 2 p. 1101-1121 2017/05/30 Research paper (scientific journal)

    Publisher: American Mathematical Society (AMS)
  7. Metaplectic Tensor Products for Automorphic Representation of GL~(r)

    Shuichiro Takeda

    Canadian Journal of Mathematics Vol. 68 No. 1 p. 179-240 2016/02/01 Research paper (scientific journal)

    Publisher: Canadian Mathematical Society
  8. On the Howe duality conjecture in classical theta correspondence

    Wee Teck Gan, Shuichiro Takeda

    Advances in the Theory of Automorphic Forms and Their 𝐿-functions p. 105-117 2016

    Publisher: American Mathematical Society
  9. On a certain metaplectic Eisenstein series and the twisted symmetric square L-function

    Shuichiro Takeda

    Mathematische Zeitschrift Vol. 281 No. 1-2 p. 103-157 2015/10 Research paper (scientific journal)

    Publisher: Springer Science and Business Media LLC
  10. A proof of the Howe duality conjecture

    Wee Teck Gan, Shuichiro Takeda

    Journal of the American Mathematical Society Vol. 29 No. 2 p. 473-493 2015/07/13 Research paper (scientific journal)

    Publisher: American Mathematical Society (AMS)
  11. The regularized Siegel–Weil formula (the second term identity) and the Rallis inner product formula

    Wee Teck Gan, Yannan Qiu, Shuichiro Takeda

    Inventiones mathematicae Vol. 198 No. 3 p. 739-831 2014/12 Research paper (scientific journal)

    Publisher: Springer Science and Business Media LLC
  12. The twisted symmetric square L-function of GL(r)

    Shuichiro Takeda

    Duke Mathematical Journal Vol. 163 No. 1 2014/01/15 Research paper (scientific journal)

    Publisher: Duke University Press
  13. On the lattice model of the Weil representation and the Howe duality conjecture

    Shuichiro Takeda

    Journal of the Ramanujan Mathematical Society Vol. 29 No. 3 p. 321-378 2012/06

  14. Theta correspondences for 𝐺𝑆𝑝(4)

    Wee Teck Gan, Shuichiro Takeda

    Representation Theory of the American Mathematical Society Vol. 15 No. 21 p. 670-718 2011/11/01 Research paper (scientific journal)

    Publisher: American Mathematical Society (AMS)
  15. The local Langlands conjecture for GSp(4)

    Wee Teck Gan, Shuichiro Takeda

    Annals of Mathematics Vol. 173 No. 3 p. 1841-1882 2011/05/01 Research paper (scientific journal)

    Publisher: Annals of Mathematics
  16. Some local-global non-vanishing results of theta lifts for symplectic-orthogonal dual pairs

    Shuichiro Takeda

    Journal für die reine und angewandte Mathematik (Crelles Journal) Vol. 2011 No. 657 2011/01 Research paper (scientific journal)

    Publisher: Walter de Gruyter GmbH
  17. On the regularized Siegel–Weil formula (the second term identity) and non-vanishing of theta lifts from orthogonal groups

    Wee Teck Gan, Shuichiro Takeda

    Journal für die reine und angewandte Mathematik (Crelles Journal) Vol. 2011 No. 659 2011/01 Research paper (scientific journal)

    Publisher: Walter de Gruyter GmbH
  18. On Shalika periods and a theorem of Jacquet-Martin

    Wee Teck Gan, Shuichiro Takeda

    American Journal of Mathematics Vol. 132 No. 2 p. 475-528 2010 Research paper (scientific journal)

    Publisher: Project Muse
  19. The Local Langlands Conjecture for Sp(4)

    Wee Teck Gan, Shuichiro Takeda

    International Mathematics Research Notices Vol. 2010 No. 15 p. 2987-3038 2010 Research paper (scientific journal)

    Publisher: Oxford University Press (OUP)
  20. Some local-global non-vanishing results for theta lifts from orthogonal groups

    Shuichiro Takeda

    Transactions of the American Mathematical Society Vol. 361 No. 10 p. 5575-5575 2009/10/01 Research paper (scientific journal)

    Publisher: American Mathematical Society (AMS)